The Open UniversitySkip to content
 

$PSL(3,q)$ and line-transitive linear spaces

Gill, Nick (2007). $PSL(3,q)$ and line-transitive linear spaces. Beiträge zur Algebra und Geometrie, 48(2) pp. 591–620.

Full text available as:
Full text not publicly available
Due to copyright restrictions, this file is not available for public download
URL: http://www.emis.de/journals/BAG/vol.48/no.2/16.htm...
Google Scholar: Look up in Google Scholar

Abstract

We present a partial classification of those finite linear spaces $\mathcal{S}$ on which an almost simple group $G$ with socle $PSL(3,q)$ acts line-transitively.

Item Type: Journal Article
Copyright Holders: 2007 Heldermann Verlag, 2007–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition
ISSN: 0138-4821
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 28189
Depositing User: Nick Gill
Date Deposited: 16 Feb 2011 12:58
Last Modified: 17 Feb 2011 14:19
URI: http://oro.open.ac.uk/id/eprint/28189
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk